# SDR 08FDEA03867

- Difficulty date: September 14, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 33,004 hours, 7,488 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ABA7047517
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE SKIN LOWER PANEL INSTALLATION, REPAIR OF SKIN DENT AT BS.421.5 BETWEEN X=0 AND X=-21.  REFERENCE WRI NR 53-30/5861.  LOWER FUSELAGE SKIN AT STA 421.5, BETWEEN X = 0 AND X = -21 CARRIED OUT REPAIR AS PER EA NR1-5330-121688.  REPAIR OF SKIN DENT AT BS 421.5 BETWEEN X = 0 AND X = -21.  THIS REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100.
